# SDR AALA202406190489

- Difficulty date: June 15, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 74,584 hours, 28,796 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 59,315 hours, 31,036 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G01
- Part serial: 779747
- Condition: Overtemp
- Location: Zone 400
- Part time: 59,315 hours, 31,036 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DEN DUE TO ON TAKE OFF AFTER ROTATION THE #1 ENGINE AND THE #2 ENGINE HAD OVERTEMP ECAM WARNINGS. THE FLIGHT CREW REPORTED THAT AFTER THRUST REDUCTION THE #2 ENGINE OVERTEMP CLEARED BUT THE ENGINE #1 OVERTEMP ECAM WARNING REMAINED WITH THE REST OF THE ENGINE 1 INSTRUMENTS IN THE GREEN, THE AIRCRAFT LANDED SAFELY AT DEN WITHOUT FURTHER INCIDENT. DURING A REVIEW OF THE DFDR DAT IT WAS NOTED THAT #1 ENGINE WAS IN AREA C EXCEEDANCE WITH A MAX TEMP OF 977 C FOR 46 SECONDS AND #2 ENGINE WAS IN AREA A EXCEEDANCE WITH A MAX TEMP OF 965 C FOR 43 SECONDS. DUE TO #1 ENGINE WAS IN AREA C AN ENGINE CHANGE WAS REQUIRED. MAINTENANCE REPLACED THE #1 ENGINE PER TASK CARD 26L40071001. (AALA202406190489). DUE TO #2 ENGINE WAS IN AREA A, MAINTENANCE DETERMINED THE OVERTEMP CONDITION WAS CAUSED BY ENGINE DETERIORATION AND NO FURTHER ACTIONS WERE REQUIRED PER AMM 72-00-00-200-008-A. (AALA202406190166)
